Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

tingling and inability to move

RefugeeRRefugee Posts: 100
edited 06/11/2012 - 8:35 AM in Sleep Problems
Has anyone had a problem with an inability to move after lying down for the the night. This happens not every night but at least 3-4 times a week. I have been woken with a massive tingling sensation on upper extremeties it is so strong i cannot move until it reaches its max and then starts subsiding. It is very painful because it is such a strong tingling sensation. This is horrible just started in june and doctor says means my neck go worse but i just need to know that i am not the only one dealing with this.


  • i dont know what it is but you feel like you are paralyzed and its unnerving i cart offer any advice as i don't know why it happens
  • i get that feeling in lower body when im in the wrong position. its like being paralyzed. but i dont get it as often as you,..that must be really disturbing to you. just want you to know youre not alone.
    by the way in your history you mention swelling of legs below the knees. are you on lyrica or neurontin...they cause swelling....pete
Sign In or Register to comment.